MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARD569204944
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 18th july, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.Based on photographic evidence the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
On 18th july, 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.Based on photographic evidence the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical lights ¿ powerled ii.Based on photographic evidence the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.It was established that when the event occurred, the surgical light did not meet its specification due to label chipping , which could be considered as technical deficiencies and in this way the device contributed to the event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.When reviewing similar reportable events for the same device type, it was confirmed that in the last 5 years, registered for the issue of m damaged label with missing particles on powerled ii surgical lights, there is none event which led to the serious injury.Comparing the number of claimed devices to the install base, we conclude that the failure ratio is very low for label chipping.As stated by the subject matter expert at the manufacturing site, label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks (ifu 01811 en 10 2023-06-26, pages 43-47).To prevent any incident similar to the label missing, the user manual (ifu 01811 en 10 2023-06-26, pages 99-100) mentions instructions concerning cleaning and disinfection, recommended and prohibited products.We believe that all remaining devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendations had been followed, the incident could have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.The correction of b5 describe event or problem field deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 18th july, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.Based on photographic evidence the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event or problem: on 18th july, 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.Based on photographic evidence the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17403225
Report Number9710055-2023-00545
Device Sequence Number7121921
Product Code FTD
UDI-Device Identifier03700712412340
UDI-Public(01)03700712412340
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD569204944
Device Catalogue NumberARD569204944
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown